loading page

Eculizumab-induced Stevens-Johnson Syndrome: APediatric Case Report
  • Şefika Kökçü Karadağ,
  • Demet Tekcan,
  • Fadil Ozturk
Şefika Kökçü Karadağ
Ondokuz Mayis Universitesi Tip Fakultesi
Author Profile
Demet Tekcan
Ondokuz Mayis Universitesi Tip Fakultesi
Author Profile
Fadil Ozturk
Ondokuz Mayis University
Author Profile

Abstract

Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis(TEN) are considered as delayed hypersensitivity reactions, and are among rare but life-threatening medical emergency conditions. Survival is determined by early diagnosis and appropriate treatment management. The most commonly known reason is antibiotic use and anticonvulsants. However, with the increased use of monoclonal antibodies today, reactions related to these drugs are also reported. Here, we presented a case of Eculizumab-induced Stevens-Johnson Syndrome, which had a monoclonal anti-C5 antibody.